# SDR CA001123018

- Difficulty date: October 17, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 2934 · Hydraulic Quantity Sensor
- Part: Connector
- Part number: AERO983614
- Condition: Corroded
- Location: Reservoir
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) ON LANDING ROLL SPOILER INBOARD HYDRAULIC AND NR 1 ISO VALVE CAUTION LIGHTS ILLUMINATED -- INSPECTED AND FOUND SEVERE CORROSION ON ISO VALVE SWITCH CANNON PLUG AND SOCKET. R&R SWITCH AND CANNON PLUG, OPS CHECK GOOD AT THIS TIME. DEFERRAL INSPECTED AIRCRAFT AND NR 1 RUDDER ISOLATION VALVE. FOUND EVIDENCE OF ARCING AT NR 1 ISOLATION VALVE CONNECTOR AT RESERVOIR.RESERVOIR LEVEL SWITCH & CANNON PLUG REPLACED, OPS CHECK CARRIED OUT, AIRCRAFT RETURNED TO SERVICE.
